Results 21 to 30 of about 91,052 (253)

Homaloidal hypersurfaces and hypersurfaces with vanishing Hessian

open access: yesAdvances in Mathematics, 2008
56 pages. v2: Some material added in section 1; minor changes.
CILIBERTO C, RUSSO, Francesco, SIMIS, A.
openaire   +4 more sources

Affine differential geometry of osculating hypersurfaces

open access: yesLietuvos Matematikos Rinkinys, 2012
Osculating surfaces of second order have been studied in classical affine differential geometry [1].  In this article we generalize this notion to osculating hypersurfaces of higher order of hypersurfaces in Euclidean n-space.
Kazimieras Navickis
doaj   +1 more source

On endomorphisms of hypersurfaces [PDF]

open access: yesKodai Mathematical Journal, 2017
For any prime $p\ge 5$, we show that generic hypersurface $X_p\subset\mathbb{P}^p$ defined over $\mathbb{Q}$ admits a non-trivial rational dominant self-map of degree $>1$, defined over $\bar{\mathbb{Q}}$. A simple arithmetic application of this fact is also given.
openaire   +4 more sources

Factorial Hypersurfaces [PDF]

open access: yesProceedings of the Steklov Institute of Mathematics, 2017
18 pages.
openaire   +4 more sources

Hypersurfaces of a Sasakian manifold - revisited

open access: yesJournal of Inequalities and Applications, 2021
We study orientable hypersurfaces in a Sasakian manifold. The structure vector field ξ of a Sasakian manifold determines a vector field v on a hypersurface that is the component of the Reeb vector field ξ tangential to the hypersurface, and it also gives
Sharief Deshmukh   +3 more
doaj   +1 more source

Boundary rigidity for Lagrangian submanifolds, non-removable intersections, and Aubry-Mather theory [PDF]

open access: yes, 2003
We consider Lagrangian submanifolds lying on a fiberwise strictly convex hypersurface in some cotangent bundle or, respectively, in the domain bounded by such a hypersurface.
Paternain, Gabriel P.   +2 more
core   +2 more sources

Hypersurfaces of cohomogeneity one and hypersurfaces of revolution

open access: yesDifferential Geometry and its Applications, 2004
AbstractIn this paper, we study hypersurfaces f:Mn→Rn+1,n⩾3, where Mn is a G-cohomogeneity one Riemannian manifold such that the principal orbits of G are umbilical submanifolds of M. In (Ann. Global Anal. Geom. 13 (1995) 169–184), under the assumptions that n⩾4 and M is compact, the authors prove that such a hypersurface must be of revolution.
Jose Adonai Pereira Seixas   +1 more
openaire   +2 more sources

Geodesic webs of hypersurfaces [PDF]

open access: yesDoklady Mathematics, 2009
11 pages, in ...
Lychagin, Valentin V.   +1 more
openaire   +4 more sources

Singular Tropical Hypersurfaces [PDF]

open access: yesDiscrete & Computational Geometry, 2011
Several improvements.
Dickenstein, Alicia   +1 more
openaire   +5 more sources

Implicitization of hypersurfaces

open access: yesJournal of Symbolic Computation, 2017
We present new, practical algorithms for the hypersurface implicitization problem: namely, given a parametric description (in terms of polynomials or rational functions) of the hypersurface, find its implicit equation. Two of them are for polynomial parametrizations: one algorithm, "ElimTH", has as main step the computation of an elimination ideal via ...
ABBOTT, JOHN ANTHONY   +2 more
openaire   +3 more sources

Home - About - Disclaimer - Privacy